# SDR CA020918013

- Difficulty date: September 6, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE DOOR WARNING CAUTION CAME ON INTERMITTENTLY. DOOR PAGE CONFIRMED THAT THE CARGO DOOR WAS GIVING UNLOCKED INDICATION INTERMITTENTLY. AIRCRAFT RETURNED TO BASE.   MAINTENANCE PERSONNEL INTERROGATED THE PSEU AND THE CARGO DOOR LOCK SENSOR INDICATED UNREASONABLY FAR WHEN DOOR WAS CLOSED. THE SENSOR WAS ADJUSTED, HOWEVER DURING ADJUSTMENT IT WAS NOTED THAT THE INDU CTANCE WAS ERRATIC.  REPLACEMENT SENSOR ORDERED AND REPLACED. AIRCRAFT RETURNED TO SERVICE.
